Hello, my wife was on depo for about 2 years and has been off for 8 months. She has been having minor problems until now.
The first symptoms were morning sickness, and tender brests and irregular bleeding. But I know those are all symptoms, and she is now getting dizzyspells and feeling of passing out, nausea, vomiting, loss of apatite, and diarea. I have been trying to get her to go to the hospital but she knows it's just the depo so I'm searching for answered so I know if she needs to go or not.
Hi! If your wife was my patient, I would do a complete work up and probably refer her to a gastroenterologist. Her symptoms are almost certainly NOT related to the depo at this point. She could contact her gynecologist or the clinic where she got the depo. She probably does not need to go to the hospital, but definitely needs to see a doctor. Good luck! Dr B
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.